# SDR DALA2020021091042

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 83,146 hours, 10,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1210-1426
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 MAIN CABIN STATION 1210 TO 1426 RBL88 SEAT TRACK HAS CORROSION ON UPPER SEAT TRACK SURFACE AND IS OUT OF LIMITS. INSTALLED NEW SEAT TRACK. (LP 1481902)
